# SDR DU4R2020061800049

- Difficulty date: June 18, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32351
- Condition: Cracked
- Location: Bs 500e
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-08-02(H): TABLE 2 / PART 2 AND BOEING SB 737-53A1360,IR,PART 2 INSPECTION FIGURE 7,8,13 AND 14, FORWARD SIDE OF FRAME WEB HAS A CRACK RUNNING OUTBOARD FROM FASTENER HOLE 1/4" LONG BS 500E JUST BELOW STR10L
